Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :16 Issue : 2 1989      Add To Cart                                                                    Download

Half-symmetric GF-connections

Auther : RAM NIVAS AND SUAB AHMAD

Department of Mathematics and Astronomy, Lucknow University, Lucknow 226007, India

 

ABSTRACT

 

Half-symmetric F- connections have already been defined and studied by some authors. GFstructure manifolds also play an important role in the theory of structures on manifolds. The aim of the present paper is to study some properties of GF-connections in a differentiable manifold.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55189

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law